# SDR CA010509009

- Difficulty date: April 17, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,565 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010391
- Condition: Leaking
- Location: Hyd System
- Part time: 29,111 hours, 29,990 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THE NR 2 HYDRAULIC QUANTITY WAS LOW. MAINTENANCE FOUND THE RIGID HYDRAULIC PRESSURE TUBE LEAKING AT THE R/H MLG DOOR SOLENOID SEQUENCE VALVE. THE PRESSURE TUBE WAS REPLACED, GEAR SWINGS CARRIED OUT AND THE SYSTEM LEAK CHECKED.
